Kernel regression with Weibull-type tails

Osmann, Michael, Guillou, Armelle, Goegebeur, Yuri, Wet, Tertius De . Annals of the Institute of Statistical Mathematics 2016. 68 (5) :1135-1162

Locate this article in:

Bibtex

@article{CIS-407111,
  Author = {Osmann, Michael and Guillou, Armelle and Goegebeur, Yuri and Wet, Tertius De},
  Title = {Kernel regression with Weibull-type tails},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {68},
  Number = {5},
  Year = {2016},
  Pages = {1135--1162},
  Keywords = {}
}

Similar articles